Listen

Publications in journals

  • Jaume Casasnovas; Juan Vicente Riera, "Extension of discrete t-norms and t-conorms on the Set of Discrete Fuzzy Numbers", "Fuzzy Sets and Systems", Volume 167, Issue 1, Pages 65-81, 2011. Paper.
  • Mas, M.; Monserrat, M.; Torrens, J., "Smooth t-subnorms on finite scales", "Fuzzy Sets and Systems", Volume 167, Pages 82-91, 2011. Paper.
  • Massanet, S.; Torrens, J., "The Law of importation versus the exchange principle on fuzzy implications" [Publicació online], "Fuzzy Sets and Systems", Volume 168, Issue 1, Pages 47-69, 2011. Paper.
  • Massanet, S.; Torrens, J., "On a new class of fuzzy implications: h-implications and generalizations." [Publicació online], "Information Sciences", Volume 181, Pages 2111-2127, 2011. Paper.